Written on: 26/03/2013
I used Reductil back in 2003. I found it really effective in curbing my appetite. I was always thirsty and sometimes feeling anxious, as I feel my heartbeat is faster than normal. Sleep was another problem. I was awake more than usual, hence my eyebags were very prominent. I didn't mind these effects, because I was noticing that I was losing weight.
Until -------- I woke up one morning with fever, then saw measles-like spots on my legs and arms. My muscles were sore. My legs were hurting. I really thought I had measles. Of course I went to the doctor. He said those were not measles. He advised me to get bloodwork done immediately as my symptoms resembled those of lupus. I was dead scared. He asked me what vitamins I was taking, I told him none, but mentioned taking Reductil. After a day waiting for the results, my doctor ruled out lupus, however, he diagnosed me as having vasculitis. My blood vessels were dying. I can't stand up for long periods of time. I had to raise my legs up a lot of times to relieve them of pain.
My doctor advised me to discontinue use of the product, because it was the only thing I was taking religiously. I was on steriods and other meds. Luckily I healed after 3 months.
" Very easy and great support from dietbud " Read More
" Ceased trading 3 years ago. " Read More
" **DO NOT BUY** " Read More
" When will i stop feeling hungry?? " Read More
" Avoid this company. " Read More